Archived

This topic is now archived and is closed to further replies.

My Acne Scarring :(

2 posts in this topic

Hello,

So I've finally won my battle with acne (hopefully), after 4 months of accutane course, But my previous breakouts caused me a lot of scars. Do you think Retin a would help me with these types of scars? What products would you suggest to at least minimize scarring, and currently my face gets reddish easily maybe its because of accutane. Thanks!

post-68172-0-93526700-1333756821_thumb.j

post-68172-0-93526700-1333756821_thumb.j


Retin A, Differin, Sansacne, Duac,,Sulfur +Resorcinol lotion, AHA+BHA lotion, Minocycline,Clindamycin,Lymecycline,Doxycycline,

Keeping it Simple Water+ Bar of Soap +20mg/Day Accutane

Live & Work Hard, Party Harder :)


Share this post


Link to post
Share on other sites

Yes the redness will probably be due to the Roaccutane. I had really bad bouts of redness/burning sensation on my face while I was on Roaccutane, even for months after I stopped. But don't worry it will go.

I would avoid any kind of scar treatments for several months after Roaccutane, until the skin returns to normal.

Share this post


Link to post
Share on other sites